# SDR SWIA201025328

- Difficulty date: December 16, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 33,181 hours, 48,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL RED EMERGENCY LIGHT INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
